Tags

Type your tag names separated by a space and hit enter

Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment.
Iran J Immunol. 2020 Jun; 17(2):167-171.IJ

Abstract

BACKGROUND

Anti-programmed cell death 1(anti-PD-1) antibodies are immune checkpoint inhibitors (ICIs) used as a treatment option for a number of cancers to expand lifespan. However, the toxicity caused by ICIs is often unpredictable and can be occasionally life-threatening.

OBJECTIVE

To evaluate the immune-related adverse events (irAEs) induced by Camrelizumab, an anti-PD-1 antibody in a patient with gastric cancer.

CASE

The patient was a 32-year-old man who was diagnosed with stage IIIA gastric adenocarcinoma (cT4aN1M0) in pre-operative evaluation. However, pancreatic invasion and peritoneal metastasis were found during surgery. He received a three-week cycle of 200 mg Camrelizumab combined with systemic chemotherapy. After the fifth administration of Camrelizumab, the patient displayed irAE mimicking Behcet's disease with oral and penile ulcers, skin and abdominal incision lesions. Camrelizumab was permanently discontinued, but systemic chemotherapy was continued. The symptoms were improved with discontinuation of Camrelizumab and administration of glucocorticoid and immunosuppressive agents for 8 weeks, but suspicious liver metastases occurred and carbohydrate antigen 19-9 showed an increasing trend in the meantime. Given the significant improvement in the patient's symptoms after discontinuation of Camrelizumab and administration of corticosteroids and immunosuppressants, we assumed that these treatments may play a role in the rehabilitation of patients.

CONCLUSION

Severe irAEs occur at a low frequency when anti-PD-1 antibodies are used as monotherapy. Whether anti-PD-1 antibodies combined with systemic chemotherapy increase the incidence of irAEs is not certain.

Authors+Show Affiliations

Department of Surgery,The Fourth Hospital of Hebei Medical University, Shijiazhuang, P.R. China.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports

Language

eng

PubMed ID

32602470

Citation

Wang, Dong, et al. "Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment." Iranian Journal of Immunology : IJI, vol. 17, no. 2, 2020, pp. 167-171.
Wang D, Zhang S, Ding P, et al. Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment. Iran J Immunol. 2020;17(2):167-171.
Wang, D., Zhang, S., Ding, P., Zhao, Y., Zhang, X., & Zhao, Q. (2020). Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment. Iranian Journal of Immunology : IJI, 17(2), 167-171. https://doi.org/10.22034/iji.2020.85507.1717
Wang D, et al. Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment. Iran J Immunol. 2020;17(2):167-171. PubMed PMID: 32602470.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Immune-Related Adverse Events Mimicking Behcet's Disease in a Gastric Cancer Patient Following Camrelizumab Treatment. AU - Wang,Dong, AU - Zhang,Shasha, AU - Ding,Pingan, AU - Zhao,Yufei, AU - Zhang,Xiaoyun, AU - Zhao,Qun, PY - 2020/7/1/entrez SP - 167 EP - 171 JF - Iranian journal of immunology : IJI JO - Iran J Immunol VL - 17 IS - 2 N2 - BACKGROUND: Anti-programmed cell death 1(anti-PD-1) antibodies are immune checkpoint inhibitors (ICIs) used as a treatment option for a number of cancers to expand lifespan. However, the toxicity caused by ICIs is often unpredictable and can be occasionally life-threatening. OBJECTIVE: To evaluate the immune-related adverse events (irAEs) induced by Camrelizumab, an anti-PD-1 antibody in a patient with gastric cancer. CASE: The patient was a 32-year-old man who was diagnosed with stage IIIA gastric adenocarcinoma (cT4aN1M0) in pre-operative evaluation. However, pancreatic invasion and peritoneal metastasis were found during surgery. He received a three-week cycle of 200 mg Camrelizumab combined with systemic chemotherapy. After the fifth administration of Camrelizumab, the patient displayed irAE mimicking Behcet's disease with oral and penile ulcers, skin and abdominal incision lesions. Camrelizumab was permanently discontinued, but systemic chemotherapy was continued. The symptoms were improved with discontinuation of Camrelizumab and administration of glucocorticoid and immunosuppressive agents for 8 weeks, but suspicious liver metastases occurred and carbohydrate antigen 19-9 showed an increasing trend in the meantime. Given the significant improvement in the patient's symptoms after discontinuation of Camrelizumab and administration of corticosteroids and immunosuppressants, we assumed that these treatments may play a role in the rehabilitation of patients. CONCLUSION: Severe irAEs occur at a low frequency when anti-PD-1 antibodies are used as monotherapy. Whether anti-PD-1 antibodies combined with systemic chemotherapy increase the incidence of irAEs is not certain. SN - 1735-367X UR - https://www.unboundmedicine.com/medline/citation/32602470/Immune-Related_Adverse_Events_Mimicking_Behcet's_Disease_in_a_Gastric_Cancer_Patient_Following_Camrelizumab_Treatment L2 - http://iji.sums.ac.ir/?sid=Entrez:PubMed&id=pmid:32602470&key=2020.17.2.167 DB - PRIME DP - Unbound Medicine ER -
Try the Free App:
Prime PubMed app for iOS iPhone iPad
Prime PubMed app for Android
Prime PubMed is provided
free to individuals by:
Unbound Medicine.